# SDR CHQA200800064

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 20,293 hours, 16,295 cycles
- Engine: Allsn AE3007A
- Engine time: 17,995 hours, 13,630 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5953 - PHL TO CLE - THE CREW RECEIVED A BLEED 1 LEAK MESSAGE DURING CLIMB, RAN THE APPROPRIATE QRH CHECKLISTS AND LANDED BACK AT PHL WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 1 BLEED SYSTEM AND COULD FIND NO LEAKS.  MAINTENANCE RAN THE ENGINES AND BLEED SYSTEM WITH THE CREW AND THE BLEED LEAK COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS THEN RELEASED BACK TO SERVICE.
